# SDR V0XR2012031500001

- Difficulty date: March 15, 2012
- Submitted: March 15, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N215AL
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 32,195 hours, 36,558 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 85530192190
- Condition: Corroded
- Location: S9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON STR 9S BELOW APU EXHAUST HOLE ON STR UNDER HOLE.  REPAIRED STRINGER WITH SPLICE REPAIR IAW DASH 8/100 SRM 53-10-21.
